# SDR SWAA2015052639999

- Difficulty date: May 15, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N215WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32487
- Aircraft time: 36,208 hours, 20,948 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 146A5502
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SEAT TRACK INTERCOSTAL TO FLOORBEAM ATTACH ANGLE CRACKED AT BS 727B, RBL 24.75.  R & R ANGLE IAW DWG.
